Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Supplements !!!

Supplements !!!

Hi guys !
This is a message to all of you , so I put it on this forum !
I was today at my eye - doctor , because since 1 1/ 2 weeks I ha ddifficulties with my right eye . And he said , what I thought : I have a cataract , in my age ( 31 ) !! We don “ t know the reason , but when I told him , that I took some supplements , he said , this COULD be the reason , but it is just a speculation . I don ` t want to frighten anyone, but I don “t take ANY more supplements ! I think noone of us knows , what processes they can bring in movement in our bodies , everyone has to decise for himself . I think , if my penis doesn “ t grow by the exercises , it won ` t grow because of the supplements !

All the best wantmore


Hey Wantmore,

That’s a shame about your eye. What is the treatment going to be? Did he say anything about a particular suppliment? Have you been taking St. Johns Wort? I hope everything works out for the best for you and you regain full use of your eye.

Penis Enlargement Forum -- How To Jelq -- Free Penis Enlargement Videos

Make a Donation This place runs on donations, help out if you can. Thanks.

Hey Thunder !

No , he didn “ t say anything about a special one and I didn “ t take St . Johns .

I will have to be operated , I will get an artificial lense . This operation takes 15 min. and is total standard , nothing special . See you soon wantmore

Sorry,... tut mir aufrichtig leid...

but keep your head up, Bro.

Wantmore, as your doctor has pointed out, there is a chance it might stem from the supplements you have been taken lately. But there’s also a chance it was something completely different, right?

Have your doctor run some tests and see what it actually triggered. The discomfort, I mean, folks.

Wantmore, please be so kind and keep us informed about the outcome of the tests.

All the best to you, too.

Make it huge....!

Uncut4Big / Mike


Two German flags at the same time. Mind-blowing! :D

Don’t you think it looks pretty cool? Hell,….yeah. :jumpred:

No,……holf on…….THREE!

Make it huge....!

Uncut4Big / Mike

Thanks !

My dear friends !

Thanks a lot for your nice words !

There will be just some tests at my house doctor , wether I have diabetes or such things , which could have caused the cataract . But I don `t think I have that .

Don “ t missunderstand me , I didn“ t say , it was the fault of the supplements , it is just a possibility .

An example , you uncut said you are considering to take big doses of Arginin , I think . Do we really know , what causes this in our body ? And you have great successs with your exercises , so why so many supps ? That` s all I wanted to say

See you soon wantmore



I’m taking the supps to help with the regular bloodflow to the genital area during the day and to make sure my little buddy is provided with fresh blood. It also helps to achieve rock-hard erections which in turn helps with the exercises.

Make it huge....!

Uncut4Big / Mike

Similar Threads 
ThreadStarterForumRepliesLast Post
Clamping and Supplements from a PE VetthalPenis Enlargement804-01-2014 01:14 PM
Supplements used and Experiencesslowlygrowing7Male Supplements1305-19-2011 05:05 PM
Supplements Question and Opinions Ginkgo, Ginseng, B-Complex, L-Arginineaussie644Male Supplements1306-10-2009 06:29 AM
Supplements and Safety - Why Your Supplement May Damage Your Health (L-Arginine)Mr. FMale Supplements3010-23-2008 06:27 AM

All times are GMT. The time now is 05:49 PM.